Petr Gregor
Petr Gregor
Dept. of Theor. Computer Science and Math. Logic, Charles University
Preverjeni e-poštni naslov na ktiml.mff.cuni.cz
Naslov
Navedeno
Navedeno
Leto
Partitions of faulty hypercubes into paths with prescribed endvertices
T Dvořák, P Gregor
SIAM Journal on Discrete Mathematics 22 (4), 1448-1461, 2008
582008
Path partitions of hypercubes
P Gregor, T Dvořák
Information Processing Letters 108 (6), 402-406, 2008
452008
Hamiltonian paths with prescribed edges in hypercubes
T Dvořák, P Gregor
Discrete Mathematics 307 (16), 1982-1998, 2007
422007
Recursive fault-tolerance of Fibonacci cube in hypercubes
P Gregor
Discrete mathematics 306 (13), 1327-1341, 2006
272006
Long paths and cycles in hypercubes with faulty vertices
J Fink, P Gregor
Information Sciences 179 (20), 3634-3644, 2009
242009
Perfect matchings extending on subcubes to Hamiltonian cycles of hypercubes
P Gregor
Discrete Mathematics 309 (6), 1711-1713, 2009
212009
A short proof of the middle levels theorem
P Gregor, T Mütze, J Nummenpalo
arXiv preprint arXiv:1710.08249, 2017
172017
On generalized middle-level problem
P Gregor, R Škrekovski
Information Sciences 180 (12), 2448-2457, 2010
172010
Hamiltonian fault-tolerance of hypercubes
T Dvořák, P Gregor
Electronic Notes in Discrete Mathematics 29, 471-477, 2007
162007
Gray codes avoiding matchings
D Dimitrov, T Dvořák, P Gregor, R Škrekovski
142009
Trimming and gluing Gray codes
P Gregor, T Mütze
Theoretical Computer Science 714, 74-95, 2018
112018
Long cycles in hypercubes with optimal number of faulty vertices
J Fink, P Gregor
Journal of combinatorial optimization 24 (3), 240-265, 2012
112012
On the mutually independent Hamiltonian cycles in faulty hypercubes
V VukašInović, P Gregor, R Škrekovski
Information Sciences 236, 224-235, 2013
102013
Note on incidence chromatic number of subquartic graphs
P Gregor, B Lužar, R Soták
Journal of Combinatorial Optimization 34 (1), 174-181, 2017
92017
Generalized Gray codes with prescribed ends
T Dvořák, P Gregor, V Koubek
Theoretical Computer Science 668, 70-94, 2017
92017
On incidence coloring conjecture in Cartesian products of graphs
P Gregor, B Lužar, R Soták
Discrete Applied Mathematics 213, 93-100, 2016
92016
Parity vertex colorings of binomial trees
P Gregor, R Škrekovski
Discussiones Mathematicae Graph Theory 32 (1), 177-180, 2012
92012
Long cycles in hypercubes with distant faulty vertices
P Gregor, R Škrekovski
92009
Gray codes and symmetric chains
P Gregor, S Jäger, T Mütze, J Sawada, K Wille
arXiv preprint arXiv:1802.06021, 2018
82018
Queue layouts of hypercubes
P Gregor, R Škrekovski, V Vukašinović
SIAM Journal on Discrete Mathematics 26 (1), 77-88, 2012
72012
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20